# SDR UALA2013012900522

- Difficulty date: January 28, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 40,972 hours, 16,720 cycles
- Engine: Iae V2522A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 759D000002
- Part serial: 63
- Condition: Failed
- Location: Nr 1 A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT AND FWD CABIN TEMP UNCONTROLLABLE.  REPLACED 1 PACK CONTROLLER, ACCOMPLISHED OPS CHECK.  TEST REVEALED INLET ACT FAULT AMM 21-61-34. INF-  INSTALLED LEFT RAM AIR DOOR ACTUATOR 8HH PER AMM 21-61-51-400-001-B PERFORMED PACK TEMP CONTROLLER BITE FAULTED FIN 8HH AGAIN.    REMOVED AND REPLACED PACK CONTROLLER PER AMM 21-61-34-000-001-A AND AMM 21-61-34-400-001-A, OPS CHECKED GOOD.
